# SDR FDEA2023012300156

- Difficulty date: December 23, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ACA3834501
- Condition: Out Of Alignment
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT STA 595 LBL 8 AND RBL 8 Z=80 (2) SUPPORT BRACKETS ACA 3834-501   REQUIRES FABICATION REMOVED AND REPLACED 2 SUPPORTS ACA3834-501 AT FWD CARGO BULKHEAD STA 595 REF   SRM 51-31-01-0G AND SRM 53-20-08-2R FIG 201 SH 4    "MAJOR REPAIR"
